| Model Number |
40-7431 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The sample is reported to be available but has not yet been received by the manufacturer.All information reasonably known as of 23 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported, ¿found without the tip of the probe.Plastic severed in the middle of the probe.".
Additional Manufacturer Narrative
Correction: d4.The actual complaint product was returned for evaluation.Subject sample provided was evaluated confirming a split/tear identified approximately 21cm marking.At the 21cm marked location, the tubing appeared to have expanded to form a balloon shape which burst radially causing the tube to split into 2.The distal portion of the tube was not received.A process review was conducted to evaluate the potential causes for this failure mode, and no inconsistencies were found, therefore, the proper root cause was not identified.All information reasonably known as of 10 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.